# SDR 2018FA0000052

- Difficulty date: February 7, 2018
- Submitted: February 7, 2018
- Operation: General aviation
- Aircraft: N44183
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7435300
- Aircraft time: 8,735 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link Assy
- Part number: 76426803
- Condition: Cracked
- Location: Nlg
- Part time: 8,735 hours
- Component: Strut, Piper
- Component part number: 76426
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE TO THE NLG ASSEMBLY, A CRACK WAS FOUND IN P/N 76426-803 BRACE & LINK ASSY APPROXIMATELY .3" FWD OF BOSS FOR THE NLG ACTUATOR ATTACHMENT.  AFTER INITIAL DISCOVERY, THE PAINT IN THE AFFECTED AREA WAS REMOVED TO REVEAL THE EXTENT OF THE CRACK- APPROXIMATELY 1.125" LONG.  AIRCRAFT REMAINS REMOVED FROM SERVICE AS OF THIS DAY PENDING FURTHER INSPECTION AND INSTALLATION OF NEW PARTS.  PICTURES AVAILABLE UPON REQUEST.
